# SDR SWIA200616601

- Difficulty date: April 13, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 242 hours, 172 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225027101
- Part serial: 1YVNC
- Condition: Malfunctioned
- Location: Elevator Autoplt
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AUTOPILOT DISENGAGING ON APPROACHES.  REPLACED ELEVATOR AUTOPILOT SERVO IAW MM 22-11-24.  OPERATIONAL TEST GOOD IAW MM 22-11-24-710-801.
